# SDR USAA060262

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N5246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 58 STA 1675 CORROSION.  FAB'D NEW PART, TREATED, PRIMED, INSTALLED PER SRM 51-10-02, 53-00-51, 51-20-01; CORROSION TASK C5325203, DEFECT SIZE: 3.0"L X 2.0"W X .030"D.
